# SDR RAIA2019082510011

- Difficulty date: August 10, 2019
- Submitted: August 25, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME 66 SHEAR CLIP IS CRACKED ABOVE CARGO DOOR CUT OUT BETWEEN STR 5&6 L/H SIDE.  REMOVED AND REPLACED SHEAR CLIP AT FR 66
